# SDR SWAA2023102502160

- Difficulty date: September 19, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 500G-500H RBL22 WL 156 IS CRACKED.<[01] UPDATE STEP #1;[02] UPDATE STEP#2-3;[03] EDITED MEASUREMENT TABLE;[04] REMOVED AND REPLACED INTERCOSTAL AT BS 500G-500H RBL 22 WL 156 IAW BOEING DWG 143A7505 AND SRM 51-40-02.;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
